Research and Reports on Mathematics

All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.

Articles published in Research and Reports on Mathematics have been cited by esteemed scholars and scientists all around the world. Research and Reports on Mathematics has got h-index 1, which means every article in Research and Reports on Mathematics has got 1 average citations.

Following are the list of articles that have cited the articles published in Research and Reports on Mathematics.

  2019 2018

Year wise published articles

2 16

Year wise citations received

3 2
Journal total citations count 5
Journal 5 years Impact Factor 0.28
Journal CiteScore 0.28
Journal h-index 1
Journal h-index since 2017 1
DURA?SAMY, S. R., SUNDARARAJAN, P., & KARTH?KEYAN, K. Controllability problem for fractional impulsive integrodifferential evolution systems of mixed type with the measure of noncompactness. Results in Nonlinear Analysis, 3(2), 85-99.
Chalishajar, D. N., Raja, D. S., Sundararajan, P., & Karthikeyan, K. (2021). Existence of Solutions to Impulsive Fractional Sobolev-Type Integro-Differential Equations in Banach Spaces with Operator Pairs and State Dependent Delay.
Chalishajar, D. N., Raja, D. S., Sundararajan, P., & Karthikeyan, K. (2021). Existence of Solutions to Impulsive Fractional Sobolev-Type Integro-Differential Equations in Banach Spaces with Operator Pairs and State Dependent Delay.
Chalishajar, D. N., Raja, D. S., Sundararajan, P., & Karthikeyan, K. (2021). Existence of Solutions to Impulsive Fractional Sobolev-Type Integro-Differential Equations in Banach Spaces with Operator Pairs and State Dependent Delay.
Palani, P., Gunasekar, T., Angayarkanni, M., & Kesavan, D. (2018). A study of second order impulsive neutral evolution differential control systems with an infinite delay.
Palani, P., Gunasekar, T., Angayarkanni, M., & Kesavan, D. (2018). A study of second order impulsive neutral evolution differential control systems with an infinite delay.
Palani, P., Gunasekar, T., Angayarkanni, M., & Kesavan, D. (2018). A study of second order impulsive neutral evolution differential control systems with an infinite delay.
Cheverry, C., & Fontaine, A. (2018). Dispersion relations in hot magnetized plasmas. Journal of Mathematical Analysis and Applications, 466(2), 1238-1280.
Cheverry, C., & Ibrahim, S. (2019). The relativistic Vlasov Maxwell equations for strongly magnetized plasmas. Communications in Mathematical Sciences.
Boil, G. (2018). Long-time dynamics of coherent states in strong magnetic fields.
Skwame, Y., Sabo, J., & Mathew, M. (2019). The treatment of second order ordinary differential equations using equidistant one-step block hybrid. Asian Journal of Probability and Statistics, 1-9.
Skwame, Y., Sabo, J., & Mathew, M. (2019). The treatment of second order ordinary differential equations using equidistant one-step block hybrid. Asian Journal of Probability and Statistics, 1-9.
Skwame, Y., Donald, J. Z., Kyagya, T. Y., & Sabo, J. (2019). The double step hybrid linear multistep method for solving second order initial value problems. Asian Research Journal of Mathematics, 1-11.
Folaranmi, R. O., Adeniyi, R. B., Adeyefa, E. O., & Yahaya, H. A CHEBYSHEV COLLOCATION BLOCK METHOD FOR SOLUTION OF THIRD ORDER INITIAL VALUE PROBLEMS IN ORDINARY DIFFERENTIAL EQUATIONS.
ABOLARIN, O. E., OGUNWARE, B. G., KUBOYE, J. O., & ADEYEFA, E. O. (2020). New Efficient Numerical Model for Solving Second, Third and Fourth Order Ordinary Differential Equations Directly. Gazi University Journal of Science, 33(4), 821-833.
ADEYEFA, E., & Olagunju, A. S. Hybrid Block Method for Direct Integration of First, Second and Third Order IVPs. Cankaya University Journal of Science and Engineering, 18(1), 1-8.
Kuboye, J., Elusakin, O. R., & Quadri, O. F. (2020). Numerical Algorithms for Direct Solution of Fourth Order Ordinary Differential Equations. Journal of the Nigerian Society of Physical Sciences, 218-227.
Kuboye, J. O., & Adeyefa, E. O. (2021). New developed numerical formula for solution of first and higher order ordinary differential equations. Journal of Interdisciplinary Mathematics, 1-20.
Areo, E. A., Adeyanju, N. O., & Kayode, S. J. (2020). Direct Solution of Second Order Ordinary Differential Equations Using a Class of Hybrid Block Methods. FUOYE Journal of Engineering and Technology, 5(2).
Ogunware, B. G., Kuboye, J. O., Abolarin, O. E., & Mmaduakor, C. O. (2021). Half-step numerical model of order ten for solution of first and second orders ordinary differential equations. Journal of Interdisciplinary Mathematics, 1-14.
Atsi, K., & Kumleng, G. M. Block Extended Trapezoidal Rule of the Second Kind (Etr2) For the Direct Soltion of Second Order Initial Value Problems of Ordinary Differential Equations.
Adeyefa, E. O. (2021). A Model for Solving First, Second and Third Order IVPs Directly. International Journal of Applied and Computational Mathematics, 7(4), 1-9.
Cristea, I., & Kankaraš, M. (2021). The reducibility concept in general hyperrings. Mathematics, 9(17), 2037.
Massouros, C. G., & Yaqoob, N. (2021). On the Theory of Left/Right Almost Groups and Hypergroups with their Relevant Enumerations. Mathematics, 9(15), 1828.
Carles, R., & Cheverry, C. (2019). Turbulent effects through quasi-rectification. arXiv preprint arXiv:1906.11704.

Track Your Manuscript

GET THE APP